Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 47, Number 175
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Streamline diffusion methods for the incompressible Euler and Navier-Stokes equations
Claes Johnson and Jukka Saranen PDF
Math. Comp. 47 (1986), 1-18
On nonlocal monotone difference schemes for scalar conservation laws
Bradley J. Lucier PDF
Math. Comp. 47 (1986), 19-36
Intermediate boundary conditions for time-split methods applied to hyperbolic partial differential equations
Randall J. LeVeque PDF
Math. Comp. 47 (1986), 37-54
Galerkin approximations of abstract parabolic boundary value problems with rough boundary data—$L_ p$ theory
I. Lasiecka PDF
Math. Comp. 47 (1986), 55-75
On Runge-Kutta methods for parabolic problems with time-dependent coefficients
Ohannes A. Karakashian PDF
Math. Comp. 47 (1986), 77-101
The construction of preconditioners for elliptic problems by substructuring. I
J. H. Bramble, J. E. Pasciak and A. H. Schatz PDF
Math. Comp. 47 (1986), 103-134
Logarithmic convexity for discrete harmonic functions and the approximation of the Cauchy problem for Poisson’s equation
R. S. Falk and P. B. Monk PDF
Math. Comp. 47 (1986), 135-149
Numerical approximation of Mindlin-Reissner plates
F. Brezzi and M. Fortin PDF
Math. Comp. 47 (1986), 151-158
On solving singular integral equations via a hyperbolic tangent quadrature rule
Ezio Venturino PDF
Math. Comp. 47 (1986), 159-167
Discontinuous polynomial approximations in the theory of one-step, hybrid and multistep methods for nonlinear ordinary differential equations
M. C. Delfour and F. Dubeau PDF
Math. Comp. 47 (1986), 169-189
A stability analysis of incomplete $LU$ factorizations
Howard C. Elman PDF
Math. Comp. 47 (1986), 191-217
The convergence of accelerated overrelaxation iterations
A. J. Hughes-Hallett PDF
Math. Comp. 47 (1986), 219-223
Explicit, nearly optimal, linear rational approximation with preassigned poles
Frank Stenger PDF
Math. Comp. 47 (1986), 225-252
Some asymptotic properties of Padé approximants to $e^ {-x}$
C. Underhill PDF
Math. Comp. 47 (1986), 253-263
Root neighborhoods of a polynomial
Ronald G. Mosier PDF
Math. Comp. 47 (1986), 265-273
Two formulas for the general multivariate polynomial which interpolates a regular grid on a simplex
Coert Olmsted PDF
Math. Comp. 47 (1986), 275-284
Some new aspects of rational interpolation
Claus Schneider and Wilhelm Werner PDF
Math. Comp. 47 (1986), 285-299
Quadrature formulas for functions with poles near the interval of integration
Giovanni Monegato PDF
Math. Comp. 47 (1986), 301-312
A modification of the Weeks method for numerical inversion of the Laplace transform
J. N. Lyness and G. Giunta PDF
Math. Comp. 47 (1986), 313-322
Symmetric FFTs
Paul N. Swarztrauber PDF
Math. Comp. 47 (1986), 323-346
An asymptotic expansion for the first derivative of the generalized Riemann zeta function
E. Elizalde PDF
Math. Comp. 47 (1986), 347-350
Counting sums of two squares: the Meissel-Lehmer method
P. Shiu PDF
Math. Comp. 47 (1986), 351-360
Computation of all the amicable pairs below $10^ {10}$
H. J. J. te Riele PDF
Math. Comp. 47 (1986), 361-368
Reviews and Descriptions of Tables and Books
Math. Comp. 47 (1986), 369-384
Corrigendum: “Generalized Chebyshev interpolation and its application to automatic quadrature” [Math. Comp. 41 (1983), no. 164, 537–553; MR0717701 (84m:65037)] by Hasegawa, T. Torii and I. Ninomiya
Takemitsu Hasegawa PDF
Math. Comp. 47 (1986), 385